Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had gallbladder removed, vomiting bile, nausea, pale stools. Taking prilosec and mylanta. Suggest?

I had my gallbladder out over 2 years ago and have had no problems at all with my digestion or the foods I eat. I eat pretty healthy. After being sick and on antibiotics, Nyquil , mucinex, dayquil, and cough meds with codiene for 4 days I suddenly had an attack of some type. Pain in stomach, nausea, vomitting bile , loud stomach noises and now sandy pale stools. Wondering if I need to visit the dr, or continue to take prilosec and mylanta a few more days.....
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are having acid peptic disease for which continue with prisolec and take mylanta whenever required, instead take a prokinetic agent like domperidone and tablet ondansetron for vomiting

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor